Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this flash flood warning at Jun 10, 2015, 5:24 PM PDT for Kern County, California. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 5:24 PM PDT (00:24 UTC)
- Expired
- Jun 10, 2015, 7:30 PM PDT
- In force
- 2 hr
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Kern County, CA
The radar
The Los Angeles radar (KVTX), 78 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:25 PM PDT | HEAVY RAIN 0.27 | 3 Ne Taft, CA | OCCURRED IN 5 MINUTES. |
| Jun 10, 6:08 PM PDT | FLASH FLOOD | 1 Wsw Taft, CA | 2 STORY APARTMENT COMPLEX FLOODED |
| Jun 10, 6:15 PM PDT | FLOOD | 8 Se Taft, CA | CHP REPORTED ROAD WAS COMPLETELY COVERED NEAR INTERSECTION OF HWY 166 & SHORT RD. HWY 166 WAS CLOSED AT & NEAR THIS LOCATION AROUND 7:00 PM. PRECIP AMOUNT UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
608
WGUS56 KHNX 110024
FFWHNX
CAC029-110230-
/O.NEW.KHNX.FF.W.0002.150611T0024Z-150611T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
524 PM PDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL KERN COUNTY IN CENTRAL CALIFORNIA...
* UNTIL 730 PM PDT
* AT 523 PM PDT...GAUGE REPORTS INDICATED HEAVY RAIN FALLING ACROSS
THE WARNED AREA. FLASH FLOODING IS LIKELY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TAFT...MARICOPA...SOUTH TAFT...FORD CITY...TAFT HEIGHTS...DUSTIN
ACRES AND VALLEY ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DON/T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3496 11940 3503 11948 3507 11947 3508 11949
3509 11950 3509 11954 3510 11956 3517 11949
3523 11935 3510 11918
$$
ANDERSEN/DUDLEY1 follow-up statement
879
WGUS76 KHNX 110204
FFSHNX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
704 PM PDT WED JUN 10 2015
CAC029-110211-
/O.CAN.KHNX.FF.W.0002.000000T0000Z-150611T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KERN CA-
704 PM PDT WED JUN 10 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL KERN COUNTY IS
CANCELLED...
FLASH FLOOD THREAT HAS DECREASE AS DRAINAGE HAS GENERALLY BEEN
CLEARED. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3496 11940 3503 11948 3507 11947 3508 11949
3509 11950 3509 11954 3510 11956 3517 11949
3523 11935 3510 11918
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 2:45 PM PDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 10, 2:45 PM PDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
245 PM PDT WED JUN 10 2015
.SYNOPSIS...
UPPER LEVEL LOW CURRENTLY OVER CENTRAL CALIFORNIA WILL INCREASE
CHANCES FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY FOR THE HIGHER
ELEVATIONS...THROUGH TONIGHT. THE UPPER LEVEL LOW WILL TRACK
EASTWARD AND EXIT INTO THE GREAT BASIN ALLOWING FOR A RETURN TO
HIGHER PRESSURE BRINGING DRIER CONDITIONS AND AN UPWARD TEMPERATURE
TREND.
&&
.DISCUSSION...
UPPER LOW CURRENTLY OVER PORTIONS OF CENTRAL CALIFORNIA AS CLOUDS
ROTATE AROUND THE DISTRICT. AS THE UPPER LOW MOVES EAST TODAY...
MORE OF THE SAN JOAQUIN VALLEY WILL CLOUD UP WITH CONVECTIVE
ACTIVITY STILL EXPECTED THIS AFTERNOON. WHILE CONVECTIVE ACTIVITY
IS EXPECTED OVER MUCH OF THE DISTRICT...SHORT RANGE ENSEMBLE
MODELS PLACE THE BEST CONVECTIVE POTENTIAL SOUTH OF FRESNO COUNTY
TODAY. EVEN WITH THE COOLING OF THE LAST FEW DAYS...THE
TEMPERATURE GRADIENT FROM WEST TO EAST IS STILL ALLOWING FOR
BREEZY CONDITIONS ACROSS THE REGION. THE MOVEMENT OF THE UPPER LOW
WILL ALLOW FOR DIMINISHING WINDS IN THE NEXT FEW DAYS. FURTHERMORE
...NEAR NORMAL TEMPERATURES WILL GIVE WAY TO ANOTHER HEAT-WAVE
TOWARD THE END OF THE WEEK.
THE UPPER LOW MOVES CLOSER TO ARIZONA ON THURSDAY...PLACING MUCH
OF THE CENTRAL CALIFORNIA UNDER THE AREA OF NEGATIVE VORTICITY
ADVECTION /NVA/. THEREFORE...BASED ON THE TIMING OF THE NVA AND
HOW SHORT RANGE MESO SCALE MODELS BACKED OFF ON THE CONVECTIVE
POTENTIAL FOR THURSDAY AFTERNOON...WILL LIMIT THUNDERSTORMS TO THE
SIERRA NEVADA AS MOISTURE FROM BLANCA IS PUSHED OUT. AT THIS
TIME...TEMPERATURES WILL START AN UPWARD CLIMB THAT WILL CONTINUE
THROUGH THE WEEKEND.
BY FRIDAY...A RIDGE PATTERN...WHILE FLAT...WILL BEGIN DOMINATING
THE WEST COAST. THIS CHANGE IN THE WEATHER PATTERN WILL ALLOW FOR
FURTHER WARMING. IN ADDITION...CONVECTIVE ACTIVITY MAY BE CONFINED
TO THE HIGHEST ELEVATIONS OF THE SIERRA NEVADA. SATURDAY MAY SEE
THE PEAK IN DAY TIME HEATING BEFORE A COOL DOWN BEGINS ON SUNDAY.
WHILE NOT A TRUE TROF PASSAGE TOWARD THE LATER PERIODS OF THE
EXTENDED...THE FLOW WILL BECOME MORE ZONAL BEFORE THE MIDDLE OF
NEXT WEEK. THEREFORE...WILL SEE A GRADUAL COOL DOWN TO JUST ABOVE
NEAR NORMAL CONDITIONS. YET...WHILE SHOWERS AND THUNDERSTORMS MAY
LINGER INTO MONDAY...THE ZONAL FLOW TOWARD THE MIDDLE OF NEXT WEEK
WILL START A DRYING TREND THAT WILL LAST FOR SEVERAL DAYS.
&&
.AVIATION...
TROPICAL MOISTURE WILL CONTINUE TO PROVIDE A THREAT FOR WIDESPREAD
SHOWERS AND THUNDERSTORMS TODAY. EXPECT AREAS OF MVFR AND LOCAL IFR
OVER THE MOUNTAINS WITH LOCAL MVFR/IFR ACROSS THE KERN COUNTY DESERT
AND SAN JOAQUIN VALLEY THROUGH 03Z THURS. SHOWERS AND THUNDERSTORMS
WILL BE CONFINED TO THE SRN SIERRA ON THURSDAY WITH LOCAL MVFR/IFR
AFTER 18Z THURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 06-10 106:1986 65:1976 73:2014 46:1954
KFAT 06-11 106:1979 71:1894 72:1918 47:1894
KFAT 06-12 107:1985 66:1998 73:1985 47:1952
KBFL 06-10 107:1975 73:1976 76:2014 45:1954
KBFL 06-11 109:1979 73:1963 76:2014 42:1913
KBFL 06-12 110:1979 63:1998 75:1979 38:1907
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...MOLINA
AVN/FW...DCH
SYNOPSIS...ANDERSEN
WEATHER.GOV/HANFORDHazardous weather outlook, Jun 10, 4:31 AM PDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 431 AM PDT WED JUN 10 2015 CAZ093-094-096-097-111145- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 431 AM PDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS AND SIERRA NEVADA. ...INCREASED THREAT OF THUNDERSTORMS TODAY... .DAY ONE...TODAY AND TONIGHT * TIMING: BEGINNING TODAY AND CONTINUING INTO THE EVENING. * LOCATIONS INCLUDE: ALL FOOTHILL LOCATIONS AS WILL AS THE SIERRA NEVADA FROM YOSEMITE TO KERN COUNTY. * IMPACTS: SLOW MOVING THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AS WELL AS DEADLY LIGHTNING. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089>092-111145- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 431 AM PDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. ...ISOLATED THUNDERSTORMS POSSIBLE BEGINNING LATER TODAY AND CONTINUING INTO THIS EVENING... .DAY ONE...TODAY AND TONIGHT * TIMING: BEGINNING LATER TODAY AND CONTINUING INTO THE EVENING. * LOCATIONS INCLUDE: BAKERSFIELD, FRESNO, VISALIA, MERCED. * IMPACTS: DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN. MINOR STREET FLOODING. * FOLLOW US ON TWITTER @NWSHANFORD OR FACEBOOK AT US NATIONAL WEATHER SERVICE HANFORD. ALSO TUNE TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-111145- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 431 AM PDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ...ISOLATED THUNDERSTORMS POSSIBLE TODAY AND CONTINUING THROUGH THE EVENING... .DAY ONE...TODAY AND TONIGHT * TIMING: THIS AFTERNOON AND EVENING * LOCATIONS INCLUDE: TEHACHAPI, LAKE ISABELLA, FRAZIER PARK, ROSAMOND, MOJAVE, EDWARDS, BORON, CHINA LAKE, INYOKERN AND RIDGECREST. * IMPACTS: DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY WINDS...LOCALLY HEAVY RAIN AND MINOR STREET FLOODING. * FOLLOW US ON TWITTER @NWSHANFORD OR FACEBOOK AT US NATIONAL WEATHER SERVICE HANFORD. ALSO TUNE TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. MV
In the hours before
Special weather statement, Jun 10, 1:22 PM PDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
122 PM PDT WED JUN 10 2015
CAZ089-091-102100-
WEST-CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
122 PM PDT WED JUN 10 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN FRESNO
AND WEST CENTRAL KINGS COUNTIES...
AT 117 PM PDT...AN AREA OF STRONG THUNDERSTORMS WAS JUST WEST OF
COALINGA...MOVING SLOWLY EAST AT 5 MPH.
DUE TO THE SLOW MOVEMENT OF THESE STORMS...LOCALIZED HEAVY RAINFALL
MAY RESULT IN PONDING OF WATER OR FLOODING OF ROADWAYS. DANGEROUS
CLOUD TO GROUND LIGHTNING AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AVENAL...COALINGA...ZAPATO CHINO CREEK...SANTA RITA RAWS...SPANISH
LAKE AND CASTLE MOUNTAIN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3632 12066 3633 12060 3640 12060 3644 12041
3597 12008 3589 12026 3591 12032 3597 12036
3597 12043 3606 12057 3610 12060 3610 12064
3617 12066 3621 12063 3624 12068 3630 12068
TIME...MOT...LOC 2017Z 257DEG 9KT 3612 12038
DCHSpecial weather statement, Jun 10, 2:08 PM PDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
208 PM PDT WED JUN 10 2015
CAZ089-091-102145-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-
208 PM PDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN FRESNO...NORTHWESTERN KERN AND SOUTHWESTERN KINGS
COUNTIES
UNTIL 245 PM PDT...
AT 204 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF AVENAL...MOVING EAST AT 5 MPH.
DUE TO THE SLOW MOVEMENT OF THESE STORMS...LOCALIZED HEAVY RAINFALL
MAY RESULT IN PONDING OF WATER OR FLOODING OF ROADWAYS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS. DANGEROUS CLOUD TO GROUND
LIGHTNING...SMALL HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AVENAL...COALINGA...HURON...ZAPATO CHINO CREEK...BLACKWELLS CORNER...
KETTLEMAN HILLS...LOST HILLS...CASTLE MOUNTAIN AND KETTLEMAN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3622 12006 3561 11968 3555 12009 3562 12009
3562 12019 3578 12020 3582 12022 3583 12025
3588 12025 3591 12028 3591 12032 3597 12036
3597 12043 3602 12049 3602 12052 3612 12065
TIME...MOT...LOC 2104Z 279DEG 8KT 3594 12021
DCHSpecial weather statement, Jun 10, 2:54 PM PDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
254 PM PDT WED JUN 10 2015
CAZ091-102230-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-
254 PM PDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN KERN AND SOUTHWESTERN KINGS COUNTIES
UNTIL 330 PM PDT
AT 252 PM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS 17 MILES SOUTHEAST OF AVENAL...OR 37 MILES SOUTHWEST
OF HANFORD...MOVING NORTHEAST AT 9 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORM. SLOW MOVEMENT OF THESE STORMS COUPLED WITH HEAVY
DOWNPOURS COULD RESULT IN ROAD PONDING AND MINOR RURAL FLOODING.
NEVER CROSS ROADS WITH MOVING WATER...TURN AROUND DON/T DROWN.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN KERN
AND SOUTHWESTERN KINGS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3556 12009 3562 12009 3561 12015 3562 12019
3579 12019 3589 12002 3552 11996
TIME...MOT...LOC 2152Z 239DEG 30KT 3584 11992
ANDERSENSpecial weather statement, Jun 10, 4:16 PM PDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 416 PM PDT WED JUN 10 2015 CAZ094-097-110000- TULARE COUNTY FOOTHILLS CA-TULARE COUNTY MOUNTAINS CA- 416 PM PDT WED JUN 10 2015 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TULARE COUNTY UNTIL 500 PM PDT AT 414 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24 MILES SOUTHEAST OF THREE RIVERS...OR 28 MILES WEST OF OLANCHA... NEARLY STATIONARY. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. CAMPERS AND HIKERS IN THIS AREA SHOULD REMAIN VIGILANT AND TAKE SHELTER IF NECESSARY. LOCATIONS IMPACTED INCLUDE... CAMP NELSON AND OAK OPENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3609 11863 3626 11883 3636 11872 3619 11848 TIME...MOT...LOC 2314Z 240DEG 48KT 3628 11852 ANDERSEN
Special weather statement, Jun 10, 4:36 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
436 PM PDT WED JUN 10 2015
CAZ091-092-095-110015-
KERN COUNTY MOUNTAINS CA-SOUTHEASTERN SAN JOAQUIN VALLEY CA-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-
436 PM PDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL KERN COUNTY
UNTIL 515 PM PDT
AT 435 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MARICOPA...OR 32 MILES SOUTHWEST OF BAKERSFIELD...MOVING EAST
AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. SLOW SPEED MOTION AND HEAVY DOWNPOURS COULD CAUSE ROAD
PONDING AND MINOR RURAL FLOODING. TURN AROUND DON/T DROWN.
LOCATIONS IMPACTED INCLUDE...
TAFT...MARICOPA...SOUTH TAFT...DUSTIN ACRES...FORD CITY...TAFT
HEIGHTS AND VALLEY ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3490 11939 3490 11947 3507 11947 3508 11949
3509 11950 3509 11956 3513 11956 3524 11936
3494 11904 3488 11931 3488 11938
TIME...MOT...LOC 2335Z 251DEG 16KT 3501 11939
ANDERSENThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:07 PM PDT | Severe Thunderstorm Warning | HNX | Kern | 38 min |
| Jun 10, 5:46 PM PDT | Special Weather Statement | HNX | Kern | 44 min |
| Jun 10, 6:06 PM PDT | Special Weather Statement | HNX | Kern | 39 min |
| Jun 10, 6:19 PM PDT | Special Weather Statement | HNX | Kern | 41 min |
| Jun 10, 6:22 PM PDT | Special Weather Statement | HNX | Kings | 38 min |
| Jun 10, 6:41 PM PDT | Special Weather Statement | HNX | 49 min | |
| Jun 10, 7:09 PM PDT | Special Weather Statement | HNX | Kern | 51 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.